I check in here a few times a day, but do not post too much. Anyway I started suboxone today. I just took a 8 mg pill a half an hour ago and don't feel anything. I am about to take another one - my doc said I could increase it a little. I'll take another half.
If anyone can help with these questions please post. I am kind of getting nervous here.....
I took my last perc last night at 9:00. I was told 24 hours to wait but I was detoxing today so I just took the subox. Is this why I don't feel anything? Have I ruined the whole thing??? I was not thrown into w/d thank god, but shouldn't I be feeling better than I was?
This is gross but I have to ask....after the pill dissolves I still have saliva in my mouth. What the hell am I supposed to do with it? Do I swallow it(which I did)? Is there medicine in there? I don't want to waste any of the meds but I get a lot of saliva in my mouth while I am waiting for it to dissolve.
Can I use a pill crusher to crush the pills before I put them under my tongue to make them dissolve faster?
Do you guys think I waited long enough to take the suboxone for it to work. It says that you must have acute to moderate w/d symptoms in order for it to work. I know there is stuff in there to counteract anything that will up your dopamine. How come that stuff doesn't counteract the opiates themselves in suboxone? How come those opiates work when anything else will not?
Any help would be appreciated especially about me having taken it too early. I am still sitting here waiting for it to kick in. What should I be expecting??
Also...should I just take one pill in the morning or is it better to split it up....one in the morning and one in the late afternoon or evening?
I started with 2 8mg tabs a day after a 200-300 mg hydro, oxy, you name it, a day habit. You won't really feel that rush you're accustomed to form the opiates, but you should be comfortable. I would assume that's why the doc told you to take a bit more if needed. The key there is if needed . Don't try to get high, it will negate the purpose of the drug, which is to rid you of the craving to get high.
From personal experience, I was told at least 12 hours after the last dose of your drug of choice. Some Drs say to wait longer, I couldn't comment on that. You really should be experiencing at least mild WDs, so you can better adjust your dosage of suboxone. The chemical mixed with the buprenorphine in suboxone is called Naloxone. It is there to prevent you from attempting to inject the suboxone, not to prevent you from using other opiates. Suboxone is strong in the receptors though, and you'd find that you won't notice the effects of the other opiates anyway. You can swallow the remaining saliva after dissolving the pill. I always let it sit for about 30 minutes and then swallowed, figuring I might get at least some absorption in the stomach. It won't hurt you, though I don't think Naloxone is particularly good for you; I don't think enough studies have been done on it.
If you don't feel comfortable after 30 minutes, I'd recommend you call your doctor and ask his opinion. He should be available to help, it's his job. I hope you feel better and are planning to taper from the suboxone. It's good for that, but it can also become your DOC after time.
I have been learning so much today. Look under a post by COP### I can't remember the numbers , he has good information too.
I haven;t used this, but over the few months I have been on the forum I have heard about it. Please keep sharing your story. I am rooting for you and I really am interested in your struggle. Have faith in yourself YOU ARE REALLY DOING THIS!!!!! You make us proud, and post anytime. I am very interested.
I'm glad that you are feeling comfortable with the suboxone, I have been taking 16MG of suboxone for about a year and a half and I know this is going to sound weird but every month when I get my prescribtion filled and I take the first 2 pills I feel a "high" almost like I used to when I was hooked on Vic's, I have all kinds of energy and generally feel great! I think it is probably just in my mind and maybe just knowing that I will feel normal all month gets me "High". BTW I used to hate the taste of suboxone but trust me you will get used to it quick!
thanks alot! I knew I could count on you guys. I feel fine now. I just feel normal. I guess I was kinda hoping that since suboxone is an opiate to get a good feeling from it. But actually, I do feel really good - just not high. It's the dope fiend in me, I can't help it. Which is why I will be staying on this for at least 6 months and then reevaluate. I need time for my thinking to go back to normal along with my body.
I am kind of curious as to why you don't get any high from the suboxone since it is an opiate. I know it's some kind of antagonistic opiate or whatever....
This is a miracle for me and I am so happy! My mind is racing with all the things I have been wanting to do, but haven't been able to b/c of how crappy I have felt from the percs. I am really excited. It's weird to just feel normal. I can't explain it..I just feel like my regualar self. I didn't get an extra energy kick from the suboxone like I "used" to with the percs, but I am not tired either. I do have my doctor's cell number so he is available at any time for me. If anyone lives around Maryland or Delaware I can give you his name and number. He is awesome. I pay cash for my visit $100 and my insurance covers the suboxone ($45 copay). It was $150 for my assessment.....a pittance compared to what I was paying for my percs. I blew through that in a day. I am also excited to finally be able to have some extra cash and not sweat my finances any more.
I know suboxone is addicting and I do not plan on staying on it for longer than a year, hopefully only 6 months. I have really gotten so much info from this board and cannot say enough about the people here. Everyone is so supportive and has so much info to share. It was this board that led me to suboxone. I was looking at inpatient for 30 days and honestly cannot see myself explaining this to my boss.
is a ***** to take. BUUUT IT WORKS! if you can keep affording it!
noo you don't get high offf it,but hey, it keeps you from withdrawling. so it's obviously doing it's job, but don't try to take any more suboxone to feel something, cuz that's what it's doing. it's doing it's job if you don't feel anything, i took it for a few weeks after i got past my 40 ml. of methadone at the clinic. you will still withdrawal from the suboxone once you stop it but not as bad as getting of opiates or methadone or whatever you happend to be addicted to. k goodluck :) ((TRY TO SAVE THOSE PILLS OR HALF'S TILL YOU REALLY FEEL LIKE YOU NEED THEM!) peace and blessings
I just took 12 mg of suboxone and am waiting to see if I need 16mg or not. I am hoping I do not. It's great to get up for work and not feel awful. After a while do you feel like **** every morning b/c of the suboxone addiction?
I realize that some people may think that taking suboxone is trading addictions. But for me, I never had any pain or reason to legally take percs. So this is helping me get over the "stinkin thinkin" and "behaviors" associated with drug abuse/addiction. That has always been my biggest problem. The thinking and the behaviors. I have an awesome doctor who I really clicked with and he makes me feel very reassurered.
thanks all - keep on posting. Your post both comfort and inspire me and sometimes just make me laugh, which is the best medicine of them all!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.